I have been taking tramadol 50mgs for 4 years now and it works very well for me. Last month and this month I noticed that it was not working well, I break out in sweats, stomach feels very empty and am aching all day, as if they have changed the mgs or something. No, its not me. The pills I had just before the last bottle worked fine and always have. Something is wrong. I'm almost afraid to take them now.
Lovly; I don't see any changes listed, Are you doing anything differently? If you are using the generic sometimes brands change and some people can feel the difference in binders, You may call the Pharmacy and make sure you got the right stuff if it looks any different than what you are used to And if you don't already it is okay to take with some food to help protect the stomach. Otherwise call your doctor on Monday and let the doctor know your having problems with it. Hang in there and try to have a good weekend. Chuck1957
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jan 2010 • 2 answers
Posted 17 Jul 2010 • 3 answers
Posted 7 Jan 2013 • 4 answers
Posted 15 Apr 2013 • 4 answers
Posted 23 Sep 2016 • 0 answers